A note on fixed point method and linear complementarity problem





Linear complementarity problems, symmetric positive definite matrix, matrix splitting, convergence, \(H_{ }\)-matrix
Abstract views: 162


In this article, we present a general form of the fixed point method for processing the large and sparse linear complementarity problem, as well as a general condition for the method's convergence when the system matrix is a \(P\)-matrix and some sufficient conditions for the proposed method when the system matrix is a \(H_+\)-matrix or symmetric positive definite matrix.


Download data is not yet available.


Z.Z. Bai, On the convergence of the multisplitting methods for the linear complementarity problem. SIAM J. Matrix Anal. Appl., 21, 67-78 (1999). DOI: https://doi.org/10.1137/S0895479897324032

Z.Z. Bai, Modulus-based matrix splitting iteration methods for linear complementarity problems. Numerical Linear Algebra with Applications, 17(6), 917-933 (2010). DOI: https://doi.org/10.1002/nla.680

Z.Z. Bai, D. Evans, Matrix multisplitting methods with applications to linear complementarity problems: parallel asynchronous methods. International Journal of Computer Mathematics, 79, 205-232 (2002). DOI: https://doi.org/10.1080/00207160211927

M. Dehghan, M. Hajarian, Convergence of SSOR methods for linear complementarity problems. Operations Research Letters, 37(3), 219-223 (2009). DOI: https://doi.org/10.1016/j.orl.2009.01.013

J.L. Dong, M.Q. Jiang, A modified modulus method for symmetric positive-definite linear complementarity problems. Numerical Linear Algebra with Applications, 16(2), 129-143 (2009). DOI: https://doi.org/10.1002/nla.609

X.M. Fang, General fixed point method for solving the linear complementarity problem. AIMS Mathematics, 6(11), 11904-11920, (2021). DOI: https://doi.org/10.3934/math.2021691

A. Frommer, G. Mayer, Convergence of relaxed parallel multisplitting methods. Linear Algebra Appl. 119, 141-152 (1989). DOI: https://doi.org/10.1016/0024-3795(89)90074-8

A. Hadjidimos, M. Lapidakis, M. Tzoumas, On Iterative Solution for Linear Complementarity Problem with an $H_+$-Matrix. SIAM Journal on Matrix Analysis and Applications, 33(1), 97-110 (2012). DOI: https://doi.org/10.1137/100811222

A. Hadjidimos, L.L. Zhang, Comparison of three classes of algoritheorems for the solution of the linear complementarity problem with an $H_{+}$-matrix. Journal of Computational and Applied Mathematics, 336, 175-191 (2018) DOI: https://doi.org/10.1016/j.cam.2017.12.028

X.L. Han, D.J. Yuan, S. Jiang, Two SSOR Iterative Formats for Solving Linear Complementarity Problems. International Journal of Information Technology and Computer Science, (2011). DOI: https://doi.org/10.5815/ijitcs.2011.02.06

N.W. Kappel, L.T. Watson, Iterative algoritheorems for the linear complementarity problem. International journal of computer mathematics, 19(3-4), 273-297 (1986). DOI: https://doi.org/10.1080/00207168608803522

S. Liu, H. Zheng, W. Li, A general accelerated modulus-based matrix splitting iteration method for solving linear complementarity problems. Calcolo, 53(2), 189-199 (2016). DOI: https://doi.org/10.1007/s10092-015-0143-2

O. Mangasarian, Solution of symmetric linear complementarity problems by iterative methods. Journal of Optimization Theory and Applications, 22, 465-485 (1977). DOI: https://doi.org/10.1007/BF01268170

K.G. Murthy, On the number of solutions to the complementarity problem and spanning properties of complementarity cones. Linear Algebra Appl., 5, 65-108 (1972). DOI: https://doi.org/10.1016/0024-3795(72)90019-5

S.K. Neogy, R. Bapat, A.K. Das, T. Parthasarathy, Mathematical Programming and Gane Theory for decision Making. 04 (2008). DOI: https://doi.org/10.1142/6819

S.K. Neogy, A.K. Das, R. Bapat, Modeling, compution and optimization. 11 (2021).

H.S. Najafi, S.A. Edalatpanah, Modification of iterative methods for solving linear complementarity problems. Engineering Computations, 30(7), 910-923 (2013). DOI: https://doi.org/10.1108/EC-10-2011-0131

S.K. Neogy, A.K. Das, A. Gupta, Generalized principal pivot transforms, complementarity theory and their applications in stochastic games. Optimization Letters, 6(2) 339-356, (2012). DOI: https://doi.org/10.1007/s11590-010-0261-3

S.K. Neogy, A.K. Das, Linear complementarity and two classes of structured stochastic games. Operations Research with Economic and Industrial Applications: Emerging Trends, eds: SR Mohan and SK Neogy, Anamaya Publishers, New Delhi, India, pages 156-180, (2005).

S.K. Neogy, A.K. Das, S. Sinha, A. Gupta, On a mixture class of stochastic game with ordered field property. In Mathematical programming and game theory for decision making, pages 451-477. World Scientific, (2008). DOI: https://doi.org/10.1142/9789812813220_0025

X.J. Shi, L. Yang, Z.H. Huang, A fixed-point method for linear complementarity problem arising from American option pricing, Acta Math. Appl. Sinica(English Ser.) 32, 921-932 (2016). DOI: https://doi.org/10.1007/s10255-016-0613-6

H. Zheng, W. Li, S. Vong, A relaxation modulus-based matrix splitting iteration method for solving linear complementarity problems. Numerical Algoritheorems, 74(1), 137-152 (2017). DOI: https://doi.org/10.1007/s11075-016-0142-7




How to Cite

Kumar, B., Deepmala, & Das, A. K. (2023). A note on fixed point method and linear complementarity problem. J. Numer. Anal. Approx. Theory, 52(1), 82–89. https://doi.org/10.33993/jnaat521-1290




Funding data